# SDR KCSA071529

- Difficulty date: December 5, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 74,210 hours, 20,084 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRUCTURE BEHIND LT COUNTER BALANCE WHEEL FOR FLIGHT DECK STAIRS AT STA 460 TO 480, WL 305, LBL 35.
